# SDR DL72L000588

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 69,696 hours, 46,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651838924
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN OPEN PILOT HOLE WAS FOUND IN THE FUSELAGE SKIN AT FS 826 JUST ABOVE STRINGER 18A, UNDER THE WING TO BODY FAIRING.  THE HOLE WAS .125 IN DIAMETER.  ERA 334223-14 PERFORMS A HIGH  FREQUENCE EDDY CURRENT INSPECTION AND LEAVES THE HOLE AS IS.  THE HOLE WAS FOUND AT HMV.
